Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 44, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 9, 2009, 12:55 PM CDT for Lafayette County, Wisconsin. It was in force for 95 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2009, 12:55 PM CDT (17:55 UTC)
- Expired
- Aug 9, 2009, 2:30 PM CDT
- In force
- 95 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 126 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 1:40 PM CDT | TSTM WND GST 50 | Shullsburg, WI | SHULLSBURG FD REPORT. ALSO COUPLE ROADS WITH WATER OVER THEM SOUTH OF SHULLSBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 10:21 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 5.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2218 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 091755
SVRMKX
WIC065-091930-
/O.NEW.KMKX.SV.W.0044.090809T1755Z-090809T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1255 PM CDT SUN AUG 9 2009
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 230 PM CDT
* AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE TENNIS
BALL SIZE HAIL...AND DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS
OF 75 MPH. THIS STORM WAS LOCATED 29 MILES WEST OF BENTON...OR 27
MILES WEST OF GALENA...AND WAS MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
3 MILES SOUTH OF BENTON BY 135 PM CDT...
SHULLSBURG BY 145 PM CDT...
DOPPLER RADAR HAS INDICATED STRONG MID LEVEL ROTATION WITHIN THIS
STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP.
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4277 9043 4281 8989 4281 8984 4250 8984
4251 9043
TIME...MOT...LOC 1753Z 263DEG 38KT 4247 9094
$$
BORGHOFF5 follow-up statements
000
WWUS53 KMKX 091817
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
117 PM CDT SUN AUG 9 2009
WIC065-091930-
/O.CON.KMKX.SV.W.0044.000000T0000Z-090809T1930Z/
LAFAYETTE WI-
117 PM CDT SUN AUG 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR LAFAYETTE COUNTY...
AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE
TENNIS BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED 12 MILES SOUTHWEST OF BENTON...OR 10 MILES
NORTHWEST OF GALENA...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BENTON BY 130 PM CDT...
NEW DIGGINGS AND LEAD MINE BY 135 PM CDT...
SHULLSBURG BY 140 PM CDT...
GRATIOT BY 155 PM CDT...
SOUTH WAYNE BY 205 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
&&
LAT...LON 4277 9043 4281 8989 4281 8984 4250 8984
4251 9043
TIME...MOT...LOC 1816Z 263DEG 38KT 4250 9059
$$
FRANKS000
WWUS53 KMKX 091835
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
135 PM CDT SUN AUG 9 2009
WIC065-091930-
/O.CON.KMKX.SV.W.0044.000000T0000Z-090809T1930Z/
LAFAYETTE WI-
135 PM CDT SUN AUG 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR LAFAYETTE COUNTY...
AT 130 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR NEW DIGGINGS...OR 7 MILES NORTH OF
GALENA...MOVING EAST AT 45 MPH.
AT 118 PM CDT...A 67 MPH WIND GUST WAS OBSERVED AT DUBUQUE REGIONAL
AIRPORT. THE THREAT FOR VERY LARGE HAIL HAS WEAKENED...BUT LARGE
HAIL AND DAMAGING WINDS ARE STILL LIKELY WITH THIS STORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SHULLSBURG BY 140 PM CDT...
GRATIOT BY 155 PM CDT...
SOUTH WAYNE AND SOMERS BY 205 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
&&
LAT...LON 4277 9043 4281 8989 4281 8984 4250 8984
4251 9043
TIME...MOT...LOC 1831Z 263DEG 39KT 4252 9037
$$
FRANKS000
WWUS53 KMKX 091852
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
152 PM CDT SUN AUG 9 2009
WIC065-091930-
/O.CON.KMKX.SV.W.0044.000000T0000Z-090809T1930Z/
LAFAYETTE WI-
152 PM CDT SUN AUG 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR LAFAYETTE COUNTY...
AT 152 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR GRATIOT...OR 10 MILES SOUTH OF
DARLINGTON...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SOUTH WAYNE AND SOMERS BY 205 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4277 9043 4281 8989 4281 8984 4250 8984
4251 9043
TIME...MOT...LOC 1852Z 263DEG 39KT 4255 9006
$$
FRANKS
FRANKS000 WWUS53 KMKX 091905 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 205 PM CDT SUN AUG 9 2009 WIC065-091930- /O.CON.KMKX.SV.W.0044.000000T0000Z-090809T1930Z/ LAFAYETTE WI- 205 PM CDT SUN AUG 9 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR EASTERN LAFAYETTE COUNTY... AT 204 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SOUTH WAYNE...OR 13 MILES WEST OF MONROE...MOVING EAST AT 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4251 9025 4272 9020 4276 8984 4250 8984 TIME...MOT...LOC 1904Z 263DEG 39KT 4256 8989 $$ FRANKS
000 WWUS53 KMKX 091925 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 225 PM CDT SUN AUG 9 2009 WIC065-091935- /O.EXP.KMKX.SV.W.0044.000000T0000Z-090809T1930Z/ LAFAYETTE WI- 225 PM CDT SUN AUG 9 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAFAYETTE COUNTY EXPIRES AT 230 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM CDT. LAT...LON 4251 9025 4272 9020 4276 8984 4250 8984 TIME...MOT...LOC 1925Z 263DEG 39KT 4258 8958 $$ FRANKS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 7:29 AM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, Aug 9, 7:29 AM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
729 AM CDT SUN AUG 9 2009
.UPDATE...
CURRENT LAPS ANALYSIS HAS BROAD AREA OF 700 MB TEMPS ABOVE +13C
OVER SOUTHERN WISCONSIN. THIS IS CONFIRMED BY AVAILABLE 12Z
SOUNDINGS. GIVEN THE INITIAL SHORT WAVE HAS PULLED AWAY AND LOW
LEVEL JET REMAINS VEERED...LOOKS LIKE WEAK SUBSIDENCE WILL PERSIST
UNTIL ASCENT AHEAD OF NEXT SHORT WAVE IN NEBRASKA APPROACHES THIS
AFTERNOON AND ESPECIALLY TONIGHT.
THUS...REMOVED ALL POPS THROUGH 18Z AND DECREASED CLOUD COVER A
BIT.
&&
.MARINE...
AS FLOW WENT SOUTHWEST...MILWAUKEE GLERL SITE JUMPED ABOUT 20
DEGREES AND ALL HINT OF FOG IN MILWAUKEE HARBOR AREA IN WEB
CAMERAS VANISHED. WEB CAMERAS FROM PORT WASHINGTON TO SHEBOYGAN
AND CMAN DATA SUGGESTS THAT DENSE FOG HANGS ON FOR NORTHERN ZONES
SO ONLY DROPPED THE NORTH POINT LIGHT TO WIND POINT ZONE FROM
DENSE FOG ADVISORY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
WIZ058-059-063>066-068>072.
LM...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR LMZ643-644.
&&
AVIATION/MARINE...CRAVEN/02Hazardous weather outlook, Aug 9, 10:55 AM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1055 AM CDT SUN AUG 9 2009 WIZ046-047-051-052-056>060-062>072-101100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1055 AM CDT SUN AUG 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR PARTS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS AFTERNOON...FROM NOON UNTIL 7 PM. THIS INCLUDES THE MADISON...JANESVILLE...MILWAUKEE...RACINE...AND KENOSHA AREAS. HEAT INDEX VALUES OF 100 TO 105 ARE EXPECTED. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF SOUTHERN WISCONSIN UNTIL 6 PM. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR LATE TODAY INTO TONIGHT. A WEAK COLD FRONT IS EXPECTED TO SAG SOUTH THROUGH WISCONSIN TODAY AND TONIGHT. THE MAIN THREATS WITH ANY OF THE STORMS APPEAR TO BE DAMAGING WINDS AND HEAVY DOWNPOURS. ONE CLUSTER OF SEVERE STORMS WILL SHIFT EAST FROM IOWA AND ROLL ACROSS SOUTHERN WISCONSIN BETWEEN 1 PM AND 5 PM...WHILE MORE ORGANIZED STORMS WILL BE POSSIBLE AGAIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND PERHAPS TONIGHT. LMZ643>646-101100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1055 AM CDT SUN AUG 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR AREAS FOR PORT WASHINGTON TO WINTHROP HARBOR UNTIL 3 PM FOR GUSTY SOUTHWEST WINDS OF 15 TO 25 KNOTS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR AREAS SOUTH OF PORT WASHINGTON UNTIL 6 PM. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN THREAT APPEARS TO BE HIGH WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE WEATHER IS NOT EXPECTED. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 9, 11:03 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1103 AM CDT SUN AUG 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM TSTM WND DMG NEW BERLIN 42.97N 88.13W
08/08/2009 WAUKESHA WI TRAINED SPOTTER
DELAYED REPORT. TREE 8 INCHES IN DIAMETER BLOWN DOWN INTO
WOODLAND CT RD. WIND ESTIMATED 50MPH.
&&
ZABELSpecial weather statement, Aug 9, 12:35 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1235 PM CDT SUN AUG 9 2009 WIZ067-091800- LAFAYETTE- 1235 PM CDT SUN AUG 9 2009 ...SEVERE THUNDERSTORM LIKELY TO AFFECT LAFAYETTE COUNTY... AT 1232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 68 MILES WEST OF DARLINGTON...MOVING EAST AT 45 MPH. THE STORM WILL REACH WESTERN LAFAYETTE COUNTY AROUND 125 PM. THIS STORM HAS HAD A HISTORY OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 70 MPH. CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO A BIG HAZRAD WITH THIS STORM. A SEVERE THUNDERSTORM WARNING WILL LIKELY BE ISSUED IN THE NEXT 30 MINUTES IF THIS STORM CONTINUES TRACKING TOWARD LAFAYETTE COUNTY. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 4:10 AM CDT | Marine Dense Fog Advisory | MKX | 5 hr | |
| Aug 9, 9:41 AM CDT | Small Craft Advisory | MKX | 9 hr | |
| Aug 9, 1:57 PM CDT | Flash Flood Warning | MKX | Green, Lafayette | 3 hr |
| Aug 9, 2:25 PM CDT | Flash Flood Warning | MKX | Rock | 3 hr |
| Aug 9, 2:30 PM CDT | Flash Flood Watch | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 11 hr |
| Aug 9, 2:40 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 50 min |
| Aug 9, 3:01 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette, Sauk | 59 min |
| Aug 9, 3:16 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 44 min |
| Aug 9, 3:23 PM CDT | Special Marine Warning | MKX | 97 min | |
| Aug 9, 3:30 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Racine, Walworth, Waukesha | 3 hr |
| Aug 9, 3:40 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 50 min |
| Aug 9, 3:48 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 57 min |
| Aug 9, 4:16 PM CDT | Special Marine Warning | MKX | 59 min | |
| Aug 9, 4:21 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock | 54 min |
| Aug 9, 4:22 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Racine, Walworth, Waukesha | 105 min |
| Aug 9, 4:47 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 58 min |
| Aug 9, 4:51 PM CDT | Special Marine Warning | MKX | 114 min | |
| Aug 9, 5:01 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Waukesha | 59 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.